# SDR GLBA20110510G

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,162 hours, 30,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND A CRACK PROTRUDING FROM A RIVET ON STRINGER 8 BETWEEN RIBS 7 & 8 AT APPROX W.S. YA-2293, .378" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-57-001. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
